Live Help


Forum Jump
Post New Thread  Reply
Old 25-08-2015, 04:02 PM   #1
Steel Maiden
There is no place like 127.0.0.1
 
Steel Maiden's Avatar
 
Join Date: Sep 2007
Location: London
Rapid metaboliser of medications shortening my half lives.

(I am on clomipramine, olanzapine and gabapentin)

I think my CYP450 enzymes are super efficient because I seem to metabolise drugs really fast.

I take 100mg clomipramine (probably due to be increased to 125mg) at night for OCD, anxiety and also to try and reduce my autistic meltdowns / challenging behaviour. I take it at 9pm every night. However at 6-7pm every evening I start flipping out. Last night I threw a glass against the wall, was screaming and ended up rolling on the floor bashing my fists against anything I could find (a typical meltdown). The night before that I was banging my head against the wall and screaming. It seems that my meds just wear off at that time, I even start feeling really wide awake and hypervigilant too at that time.

My question is, does anyone here have experience of split dosing of clomipramine? I have only got 50mg capsules so I can't try 25mg in the morning and 75mg at night. I know that clomipramine does give me quite a few side effects including postural hypotension (which has caused me to fall before) so I am quite concerned about that.

I take my olanzapine as split dosing but olanzapine only helps with my psychosis, not my challenging behaviour.

Thanks.



PM me if you want a PDF copy of the ICD-10 or the Mental Health Act 1983/2007. I ALSO HAVE THE DSM-V BOOK and am a pharmacology student.

I have a visual impairment / neurological problems so I need people to type in clear text and no funny fonts. Also excuse any typos, my vision blocks things out.
I have autism and have problems communicating, PMs included.
Just becasue I type well doesn't mean I speak well. I am only part time verbal.


Steel Maiden is offline   Reply With Quote
Old 25-08-2015, 05:28 PM   #2
tiptoes
Forum Mod
 
tiptoes's Avatar
 
Join Date: Jul 2006
Location: UK
I am currently:

Speaking to your prescribing doctor is likely to be the best route.

If you are finding that all your medication loses effect at around the same time of day I wonder whether it would be worth asking whether you could take each medication at a different time so the drop off is less pronounced?

Can you plan in relaxing activities that help with the meltdowns for around 6 before things start to get particularly bad?



In my dreams I slew the dragon


tiptoes is offline   Reply With Quote
Old 26-08-2015, 10:02 AM   #3
Steel Maiden
There is no place like 127.0.0.1
 
Steel Maiden's Avatar
 
Join Date: Sep 2007
Location: London

I'll ask my psychiatrist regarding the dosing times. I'll try taking my olanzapine early this evening.

I will try the relaxing activities although sometimes I get provoked.



PM me if you want a PDF copy of the ICD-10 or the Mental Health Act 1983/2007. I ALSO HAVE THE DSM-V BOOK and am a pharmacology student.

I have a visual impairment / neurological problems so I need people to type in clear text and no funny fonts. Also excuse any typos, my vision blocks things out.
I have autism and have problems communicating, PMs included.
Just becasue I type well doesn't mean I speak well. I am only part time verbal.


Steel Maiden is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 11:03 PM.